Gröbnerian Dickson polynomials

Date
2009
Authors
Sezer, M.
Ünlü, O.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Proceedings of the American Mathematical Society
Print ISSN
0002-9939
Electronic ISSN
Publisher
American Mathematical Society
Volume
137
Issue
4
Pages
1169 - 1173
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Let F be a finite field and k be a positive integer. We compute the reduced Gröbner basis for the Hilbert ideal of GLk(F) in terms of Dickson invariants of its subgroups. © 2008 American Mathematical Society.

Course
Other identifiers
Book Title
Keywords
Dickson polynomials, Gröbner basis, Hilbert ideal
Citation
Published Version (Please cite this version)